# SDR YV3R2019092400192

- Difficulty date: September 10, 2019
- Submitted: September 24, 2019
- Operation: General aviation
- Aircraft: SP-FE
- Make and model: Robsin R66
- Aircraft serial: 0757
- Aircraft time: 466 hours
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Flow Sensor
- Part number: G7683
- Condition: Inoperative
- Location: Fuel System
- Part time: 466 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED SENSOR ASSEMBLY P/N: G768-3 IS NOT WORKING.
